MAUDE Adverse Event Report: PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER SURGICAL STREAMLINE MIS SYSTEM; PEDICLE SCREW,

PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER SURGICAL STREAMLINE MIS SYSTEM; PEDICLE SCREW,
Model Number 05-PA-65-45
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to rti surgical missing the pedicle screw portion.Visual inspections found the device to be free from damage and the core tabs exhibit normal wear.A dhr review was conducted and confirms this device met manufacturing specifications prior to shipping from rti surgical.
 
Event or Problem Description
It was reported to rti surgical on (b)(6) 2020 that during a surgery, the threads of the screw broke off in the patient and could not be retrieved.Due to the broken threads, the surgeon skipped that level in surgery.

Brand Name
PIONEER SURGICAL STREAMLINE MIS SYSTEM
Common Device Name
PEDICLE SCREW,
Manufacturer (Section D)
PIONEER SURGICAL (D.B.A. RTI SURGICAL)
375 river park circle
marquette MI 49855
MDR Report Key10977770
Report Number1833824-2020-00096
Device Sequence Number4168969
Product Code NKB
UDI-Device Identifier00846468052546
UDI-Public(01)00846468052546(10)375161
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number05-PA-65-45
Device Catalogue NumberSAME
Device Lot Number375161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2020
Initial Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;